MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported actual flap was thinner than the planned flap thickness in unknown eye of the patient during refractive surgery.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history review showed no abnormalities that could have contributed to this event: the device was successfully verified prior and after the day of event.Most recent onsite visit from field service engineer performed and signed service installation record.The device meets specification as per service installation record.The review of logfile for the day of treatment shows all laser system functions were within specifications.The vacuum check, the energy check and the ablation check were performed successfully without issues.The energy was stable during the whole day.The logfile shows thirty eight successfully performed treatments without interruptions.Due to missing information about the treatment details the related treatment cannot be identified in the logfile.The review of the complete treatment day shows that fifteen beam control checks were performed way before the start of the treatments and not immediately before the treatments.The beam control check correction factors vary strongly through the day of treatment with the lowest correction factor being minus nineteen microns and the highest plus sixty eight microns.The review also shows that during all treatments the suction process was achieved without missed vacuum one or two and re-dockings.The review also shows that all treatments were performed with no or not relevant deviation between planned and performed energy.Throughout the logfiles the error message of error during focus control was shown a total of nine times and the error message of focus control was shown twice.Review of the log files for the treatment day does not show any other relevant warning or error messages.No technical root cause could be identified.The system was working within specification.During an onsite visit by the local field service engineer, the z-scanner was replaced, because of intermittent thin flaps, however within the service record it is stated that the event was neither confirmed nor replicated.Further information and the exchanged scanner were requested but not yet received.No device related issues were identified based on the provided data.The investigation showed several handling related factors, that may contribute to an outcome similar to the reported event.Therefore, the case is coded as "inconclusive - other".The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24487316
Report Number3003288808-2026-00124
Device Sequence Number5092331
Product Code GEX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number13XU4R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WAVELIGHT FS200 EASYPACK PATIENT INTERFACE
Patient SexUnknown